# SDR MALA000293

- Difficulty date: April 12, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FLOOR SUPPORT CHANNEL RBL10 BETWEEN STA 231 AND STA 236.5.  MX FABRICATED NEW FLOOR SUPPORT CHANNEL STRAPS IAW SRM 51-40-40160.  ALODINED, PRIMED AND TOPCOATED IAW SRM 51-20-42/43.
